# SDR SWAA2019040431353

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 55,591 hours, 27,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Part number: DE829
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD SLIDE ATTACH POINT UPPER ISOLATOR CRACKED.     R&R ISOLATOR PER SRM.
